# SDR AWXA0002009

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22644
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 65C251804
- Condition: Cracked
- Location: Bs 838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft lower cargo door lower beam Tee cracked 1" at aft end BS 838C: Repaired aft lower cargo door Tower beam Tee at aft BS 838 IAW E.O. 52-33-01
